Volume 26, Issue 4
A Priori Error Estimate and Superconvergence Analysis for an Optimal Control Problem of Bilinear Type

Danping Yang, Yanzhen Chang & Wenbin Liu

DOI:

J. Comp. Math., 26 (2008), pp. 471-487

Published online: 2008-08

Preview Full PDF 88 1726
Export citation
  • Abstract

In this paper, we investigate a priori error estimates and superconvergence properties for a model optimal control problem of bilinear type, which includes some parameter estimation application. The state and co-state are discretized by piecewise linear functions and control is approximated by piecewise constant functions. We derive a priori error estimates and superconvergence analysis for both the control and the state approximations. We also give the optimal $L^2$-norm error estimates and the almost optimal $L^\infty$-norm estimates about the state and co-state. The results can be readily used for constructing a posteriori error estimators in adaptive finite element approximation of such optimal control problems.

  • Keywords

Bilinear control problem Finite element approximation Superconvergence A priori error estimate A posteriori error estimator

  • AMS Subject Headings

49J20 65N30.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-26-471, author = {}, title = {A Priori Error Estimate and Superconvergence Analysis for an Optimal Control Problem of Bilinear Type}, journal = {Journal of Computational Mathematics}, year = {2008}, volume = {26}, number = {4}, pages = {471--487}, abstract = { In this paper, we investigate a priori error estimates and superconvergence properties for a model optimal control problem of bilinear type, which includes some parameter estimation application. The state and co-state are discretized by piecewise linear functions and control is approximated by piecewise constant functions. We derive a priori error estimates and superconvergence analysis for both the control and the state approximations. We also give the optimal $L^2$-norm error estimates and the almost optimal $L^\infty$-norm estimates about the state and co-state. The results can be readily used for constructing a posteriori error estimators in adaptive finite element approximation of such optimal control problems.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8638.html} }
TY - JOUR T1 - A Priori Error Estimate and Superconvergence Analysis for an Optimal Control Problem of Bilinear Type JO - Journal of Computational Mathematics VL - 4 SP - 471 EP - 487 PY - 2008 DA - 2008/08 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8638.html KW - Bilinear control problem KW - Finite element approximation KW - Superconvergence KW - A priori error estimate KW - A posteriori error estimator AB - In this paper, we investigate a priori error estimates and superconvergence properties for a model optimal control problem of bilinear type, which includes some parameter estimation application. The state and co-state are discretized by piecewise linear functions and control is approximated by piecewise constant functions. We derive a priori error estimates and superconvergence analysis for both the control and the state approximations. We also give the optimal $L^2$-norm error estimates and the almost optimal $L^\infty$-norm estimates about the state and co-state. The results can be readily used for constructing a posteriori error estimators in adaptive finite element approximation of such optimal control problems.
Danping Yang, Yanzhen Chang & Wenbin Liu. (1970). A Priori Error Estimate and Superconvergence Analysis for an Optimal Control Problem of Bilinear Type. Journal of Computational Mathematics. 26 (4). 471-487. doi:
Copy to clipboard
The citation has been copied to your clipboard